Separation Axioms via F-open Sets

Authors

  • Malouh Baloush Head of Department of Basic Sciences
  • T. Noiri
  • M. Talafha
  • S. Che dzul-Kifli3

DOI:

https://doi.org/10.29020/nybg.ejpam.v17i3.5223

Keywords:

F-open, FTi (i=0,1,2,3,4), F-regular, F-normal

Abstract

In this paper, we introduce some types of separation axioms via F-open sets, namely FTi (i=0,1,2,3,4), F-regular and F-normal spaces, and investigate their properties, relationships and characterizations. We show that every FTi space is a Ti space for i=0,1,2,3,4. However, the converse is true whenever X is finite.

Downloads

Published

2024-07-31

Issue

Section

Nonlinear Analysis

How to Cite

Separation Axioms via F-open Sets. (2024). European Journal of Pure and Applied Mathematics, 17(3), 1463-1470. https://doi.org/10.29020/nybg.ejpam.v17i3.5223